Facebook Pixel
EmpowHER Guest

what should I do when I am suffering from heavy bleeding after 5 days when I have taken I pill?

By Anonymous June 10, 2014 - 10:18am
Rate This

I dnt no I had sex or not...bt I thnk the sperm.enters in my vagiina.....so I took an I pill.....bt after 5 days I am suffering from heavy bleeding....what should I do..?? will I become pregnent?

Add a Comment3 Comments

HERWriter Guide

Hi Anon!

Thanks for your post! 

Your bleeding is a common side effect of taking emergency contraception and is not a sign of pregnancy. Your bleeding should stop in the next few days. 

Has this helped? How do you not know if you had sex or not?



June 10, 2014 - 11:05am
EmpowHER Guest
Anonymous (reply to Susan Cody)

actually we were not in actual contact....as we were having lil fear ....so we didnt opend our under garments....but the sperms waz sticked in mine undergarment and upper vaginal area....so I waz scared....dats y I took an I pill

June 12, 2014 - 11:08am
HERWriter Guide (reply to Anonymous)

You should not be at risk for pregnancy, Anon.



June 13, 2014 - 11:07am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!